Table of Contents
ISRN Geometry
Volume 2013, Article ID 392608, 7 pages
Research Article

-Homothetic Deformation of -Contact Manifolds

Department of Mathematics, Bangalore University, Central College Campus, Bengaluru 560 001, India

Received 12 October 2013; Accepted 11 November 2013

Academic Editors: A. M. Cegarra and J. L. Cieśliński

Copyright © 2013 H. G. Nagaraja and C. R. Premalatha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. G. Nagaraja and C. R. Premalatha, “-Homothetic Deformation of -Contact Manifolds,” ISRN Geometry, vol. 2013, Article ID 392608, 7 pages, 2013.